# SDR IF12003F00000

- Difficulty date: July 22, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N614RD
- Make and model: Gulstm GIV
- Aircraft serial: 1006
- Engine: Rroyce TAY6108
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Computer
- Part number: 7003974905
- Part serial: B7670846
- Condition: Failed
- Location: Nr 1
- Part time: 3,951 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT COMPUTER, NR 1 POSITION, FAILED.
